MathSciNet Relay Station
MathSciNet bibliographic data
MR1312029 (95i:49032) 49J52 (58C20)
Thibault, Lionel; Zagrodny, Dariusz Integration of subdifferentials of lower semicontinuous functions on Banach spaces. J. Math. Anal. Appl. 189 (1995), no. 1, 33–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement